# SDR DHL2006745527

- Difficulty date: August 16, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 72,477 hours, 48,361 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK AT BS 680-720F 45L SEAT TRACK HAS CORROSION AND MISDRILLED HOLE AT BS 690.  REMOVED SEAT TRACK FROM BS 660-740 LBL45 IAW B727 SRM 51-30-2, FAB NEW SEAT TRACK P/N BAC1520-792 PO NR 9003607 APPROX DIM 17'3" IAW B727 SRM 53-10-05 FIG 1 AND SRM 53-10-2 FIG 7.  TREATED AND PRIMED NEW SEAT TRACK AND EXISTING SPLICES IAW B727 SRM 51-10-2.  INSTALLED NEW SEAT TRACK SECTION USING EXISTING SPLICES IAW B727 SRM 53-10-5 FIG 1 AND SRM 51-30-2.
